MAUDE Adverse Event Report: CAREFUSION NON-VENTED SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION NON-VENTED SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 72215N
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report that the set disconnected from the drip chamber and leaked was confirmed.Visual inspection of the set noted separation at the engagement between the tubing and drip chamber¿s outlet port.Closer inspection of the engagement under magnification observed insufficient solvent at the end of the tubing.No other anomalies were observed.Functional testing was not necessary as it is obvious that a leak would occur from this separation.The internal tubing diameter was measured and found to be within specification.The root cause of the customer¿s report was identified as a manufacturing issue due to no solvent being applied at the junction of the pvc tubing.
 
Event or Problem Description
It was reported that during a secondary rocephin infusion the set disconnected from the drip chamber and leaked.The rn stated that the set was in use for less than 24hrs.The customer confirmed that there was no delay in patient treatment.

Brand Name
NON-VENTED SECONDARY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8890804
Report Number9616066-2019-02311
Device Sequence Number2514375
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public10885403235467
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2022
Device Model Number72215N
Device Catalogue Number72215N
Device Lot Number19046229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient Weight48